# SDR 98ZZZX3581

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 27521
- Condition: Failed
- Location: Air Distribution
- Component: 2673
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION WAS CAUSED BY THE FAILURE OF AN EMI FILTER CAPACITOR.  A SB WAS ISSUED TO CHANGE OLD STYLE FILTER TO THE NEW REPLACEMENT MODEL.  SUBMITTER STATED THIS INCIDENT IS THE THIRD KNOWN INCIDENT OF OVER 4,500 UNITS IN OPERATION.
